MAUDE Adverse Event Report: GYRUS ACMI, INC SHAVER BLADE, 4MM, 40DEG, ROTATABLE, SERRATED, CLOSED, 5/PK; DIEGO / DIEGO ELITE BLADES AND BURRS

GYRUS ACMI, INC SHAVER BLADE, 4MM, 40DEG, ROTATABLE, SERRATED, CLOSED, 5/PK; DIEGO / DIEGO ELITE BLADES AND BURRS
Model Number SB4040RC
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is scheduled to be returned, but has not arrived yet.Upon completion of the investigation, or if additional information should become available, a supplemental report will be submitted.
 
Event or Problem Description
As reported, during an unspecified procedure, the olympus shaver blade was difficult to remove from the handpiece.According to the initial reporter, when the device was removed, the handpiece connection of the device was cracked.A spare blade device was connected and the procedure was completed.No patient impact of consequences were noted as a result of this event.
 
Additional Manufacturer Narrative
Upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
SHAVER BLADE, 4MM, 40DEG, ROTATABLE, SERRATED, CLOSED, 5/PK
Common Device Name
DIEGO / DIEGO ELITE BLADES AND BURRS
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11159136
Report Number1037007-2021-00007
Device Sequence Number4498688
Product Code EQJ
UDI-Device Identifier00821925041301
UDI-Public00821925041301
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT-EQJ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB4040RC
Device Lot NumberCA845575
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1